# SDR UALA2010050701553

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 79,293 hours, 12,873 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 8800
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM OPERATION CHECK ON NR 2 ACMP.  PERFORM CONTINUITY CHECK IAW W-D, CHECK GOOD IAW W-D, FURTHER CK ON C2 ACMP IAW AMM. FOUND OPS CHECK FAIL PUMP BURN OUT, R & R ACMP IAW MM, OPS CHECK GOOD.
